| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 17-20


M. Dongoanont, A. Boonyued
      The bounds on Poisson approximation of the number of copies of a fixed graph in a random d-regular graph
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 809-815.

A. Fares
      Recent results on sequence spaces and application to matrix transformations
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 817-834.

M. Breen
      Helly-type theorems for countable intersections of planar sets starshaped via polygonal k-paths
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 835-850.

S. Chauhan
      Common fixed point theorems in Menger probabilistic quasi metric spaces through weak compatibility
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 851-859.

N. Ravi Shankar, K. Surya Narayana Rao, V. Sireesha
      Estimating the mean and variance of activity duration in PERT
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 861-868.

M. Krzywkowski
      New proofs of some Fibonacci identities
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 869-874.

Y. Gheisari, A. G. B. Ahmad
      General polynomial for component of graphs from diagram groups of semigroup presentation S = \langle x,y,z|x=y,y=z,x=z \rangle
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 875-880.

R. Hashemi, M. Abdollahi
      Precise asymptotics for the first moment of the error variance estimator in linear models
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 881-890.

T. Shah, W. A. Khan
      On factorization properties of monoid S and monoid domain D[S]
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 891-902.

Yew-Dann Chen, Young-Ye Huang, Tian-Yuan Kuo, Jyh-Chung Jeng
      Coincidence and fixed points on product generalized convex spaces
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 903-922.

A. Nezakati
      Strong law of large numbers for sequences of blockwise m-dependent random variables
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 923-928.

G. C. Rao, N. Rafi, R. K. Bandaru
      Closure operators in almost distributive lattices
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 929-935.

P. Sargolzaei, F. Soleymani
      PageRank problem, survey and future research directions
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 937-956.

D. Narain, S. K. Srivastava
      A note on lightlike hypersurfaces
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 957-966.

A. M. Alotaibi
      On statistically convergent sequences in intuitionistic fuzzy 2-normed spaces
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 967-978.

A. Azarang
      Non quasi duo rings have maximal subrings
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 979-994.

M. Chandramouleeswaran, P. Muralikrishna
      On intuitionistic L-fuzzy subalgebras of BG-algebras
      Int. Math. Forum, Vol. 5, 2010, no. 17-20, 995-1000.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |